# SDR AALA202402145589

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 73,480 hours, 28,211 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 67,011 hours, 33,173 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Part time: 67,011 hours, 33,173 cycles
- Component: Engine, Cfmint
- Component part number: 1887M10G01
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT, FLIGHT CREW SHUT DOWN ENGINE #2 DUE TO LOSS OF ENGINE OIL AND PRESSURE.. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
